Acetaminophen and codeine phosphate and Rash - from FDA reports
Rash is found among people who take Acetaminophen and codeine phosphate, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Omeprazole, and have Pneumonia. This review analyzes which people have Rash with Acetaminophen and codeine phosphate. It is created by eHealthMe based on reports of 2,908 people who have side effects when taking Acetaminophen and codeine phosphate from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 21, 2017
2,908 people reported to have side effects when taking Acetaminophen and codeine phosphate.
Among them, 142 people (4.88%) have Rash
Number of reports submitted per year:
Time on Acetaminophen and codeine phosphate when people have Rash *:
- < 1 month: 100 %
- 1 - 6 months: 0.0 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Rash when taking Acetaminophen and codeine phosphate *:
- female: 55.88 %
- male: 44.12 %
Age of people who have Rash when taking Acetaminophen and codeine phosphate *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.79 %
- 20-29: 4.76 %
- 30-39: 3.17 %
- 40-49: 16.67 %
- 50-59: 26.98 %
- 60+: 47.62 %
Top conditions involved for these people *:
- Pulmonary Embolism (15 people, 10.56%)
- Pneumonia (15 people, 10.56%)
- Osteoporosis (12 people, 8.45%)
- Rheumatoid Arthritis (10 people, 7.04%)
- Back Pain (10 people, 7.04%)
Top co-used drugs for these people *:
- Omeprazole (32 people, 22.54%)
- Simvastatin (29 people, 20.42%)
- Methotrexate (27 people, 19.01%)
- Aspirin (27 people, 19.01%)
- Folic Acid (24 people, 16.90%)
Top other side effects for these people *:
- Itching (39 people, 27.46%)
- Oedema Peripheral (34 people, 23.94%)
- Blister (21 people, 14.79%)
- Eczema (19 people, 13.38%)
- Dry Skin (18 people, 12.68%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Rash when taking Acetaminophen and codeine phosphate?
- Check symptoms - is rash caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsRash and drugs with ingredients of acetaminophen; codeine phosphate.
Expand the study to include reports from both FDA and eHealthMeRash and Acetaminophen and codeine phosphate from FDA and eHealthMe reports
Acetaminophen and codeine phosphate
Acetaminophen and codeine phosphate has active ingredients of acetaminophen; codeine phosphate. It is often used in pain. (latest outcomes from Acetaminophen and codeine phosphate 3,208 users)
Rash has been reported by people with rheumatoid arthritis, high blood pressure, multiple sclerosis, hepatitis c, high blood cholesterol (latest reports from 290,935 Rash patients).
Browse all side effects of Acetaminophen and codeine phosphatea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with RashRash
Could your condition cause RashRash
What would happen?
Questions to the study
User reviews to the study
I was taking Asacol and was happy then insurance made me switch to lilada. I was on it for 1yr then started getting a rash. The derm took a bipo of my rash and it came back hyper senestivty reaction. I went off Lilada and rash seems to better worse. Do you think it gets worse before getting ...
Hello friends. I've just been diagnosed with AIDS and was put on triumeq and bactrim. About 2 weeks after taking them, I started having really itchy bumps on my face, chest and back. Would this ever stop? My HLBLA was tested negative, I wonder why I still have the rash. How long is it going to ...
My uncle has red rash. Does not itch. Taking decitabine for AML. Third regimen. Dermatologist took biopsy. Said from chemo. May have to stop chemo. Other than the look, why would we stop chemo? Has this happened with anyone in group??